MAUDE Adverse Event Report: ARTHREX, INC. ECLIPSE & UNIVERS II RESECT GD L,RT; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. ECLIPSE & UNIVERS II RESECT GD L,RT; MANUAL INSTR, GENERAL SURGICAL
Model Number ECLIPSE & UNIVERS II RESECT GD L,RT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed, the device was returned with a broken pin stuck in its cannulation.The pin od could not be measured accurately due to the damage but appears to meet the drawing specifications in effect prior to (b)(4).The pin revision is also unknown, however it is likely related to a known issue related to the upper tolerance range of the pin od addressed in (b)(4).(b)(4) was initiated to address this issue.
 
Event or Problem Description
It was reported that the pin from the ar-9207s set broke off in the guide.

Brand Name
ECLIPSE & UNIVERS II RESECT GD L,RT
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19286994
Report Number1220246-2024-03096
Device Sequence Number7734684
Product Code MDM
UDI-Device Identifier00888867060326
UDI-Public00888867060326
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberECLIPSE & UNIVERS II RESECT GD L,RT
Device Catalogue NumberAR-9401-13
Device Lot Number250180706
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/09/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2021
Initial Report FDA Received Date05/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/11/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown